# SDR VJ970233

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 591769637
- Condition: Not Secured
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME, SLIDE FELL OFF MAIN CABIN DOOR.  RESECURED L1 DOOR SLIDE PER MM 25-60.
